# SDR UPS96221218

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 3234 · Landing Gear Selector
- Part: Lnding Gear Hndl
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE IS VERY HARD TO MOVE OUT AND IN DETENT, ALSO, UP AND DOWN.  WHEN PLACING HANDLE FROM UP TO OFF, HANDLE DID NOT STOP AND LOWERED GEAR.  LUBRICATED GEAR HANDLE AND OVERRIDE TRIGGER.  PINNED LANDING GEAR AND ACTUATED HANDLE.  GEAR HANDLE OPS CHECKED NORMAL.
